# SDR UIEA2019060504393

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,505 hours, 21,176 cycles
- System (JASC): 3160 · Central Display
- Part: Indicator
- Part number: 402EED21
- Part serial: AJ739050
- Condition: Unknown
- Location: Eng Standby
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STDBY ENGINE INDICATOR BACKGROUND LIGHT INOP.   REMOVED AND REPLACED STANDBY ENGINE INDICATOR IAW B767 AMM 77-41-01. OPS CHECKED GOOD.
